We offer the opportunity for boys and girls, aged 18 months through 18 years, to learn gymnastics. 

Summer Session 1 (6 weeks long) runs from June 6th - July 14th

Summer Session 2 (6 weeks long) runs from July 18th - September 1st

Parent-Tot
Ages: 18 months - 3 years old
Duration: 30 minutes

This class will focus on basic motor and perceptual skills. Gymnasts will be introduced to all apparatus(floor, beam, bars, vault) with fun games and activities, including the foam pit and tumble track/trampoline. Parents are to accompany as an active participant through the class. 

Spring Session Schedule:

DAY TIME START DATE END DATE SESSION
Monday 5:30pm - 6:00pm June 6 September 1 Summer 1 & 2
Tuesday 4:30pm - 5:00pm June 6 September 1 Summer 1 & 2
Wednesday 5:30pm - 6:00pm June 6 September 1 Summer 1 & 2
Thursday 9:00am - 9:30am June 6 September 1 Summer 1 & 2
         

 

 

 

Run, Jump & Roll
Ages: 4 - 8 years old
Duration: 45 minutes

Introductory class that teaches new gymnasts basic motor skills. Gymnasts will also deveop skills in following directions and turn taking. 

Spring Session Schedule:

DAY TIME START DATE END DATE SESSION
Monday 5:30pm - 6:15pm June 6 August 25 Summer 1 & 2
Wednesday 5:30pm - 6:15pm June 6 August 25 Summer 1 & 2
         
         

Run, Jump and Roll runs in 4 week sessions - summer sessions are as follows: 

June 7 - June 30, July 7 - August 4,  August 9 - September 1

Beginners 1
Ages: 4 - 5 years old
Duration: 60 minutes

This class will introduce gymnasts to the basics of each event with a focus on form. Gymnasts will learn forward/backward rolls, jumps, handstands, bridges and cartwheels on floor; swinging, casting, and pullovers on bars; walking, mounting and dismounting on beam; and basic vaulting. They will also work on developing strength and flexibility.

Spring Session Schedule:

DAY TIME START DATE END DATE SESSION
Monday 6:00pm - 7:00pm June 6 September 1 Summer 1 & 2
Tuesday 4:00pm - 5:00pm June 6 September 1 Summer 1 & 2
Wednesday 6:00pm - 7:00pm June 6 September 1 Summer 1 & 2
Thursday 9:30am - 10:30 am June 6 September 1 Summer 1 & 2
         
         
         

 

Beginners 2
Ages: 5 - 7 years old
Duration: 60 minutes

Gymnasts will work on the fundamental skills and form of each event. They will work on perfecting their forward/backward rolls, jumps, handstands, bridges and cartwheels on floor; swinging, casting, and pullovers on bars; walking, mounting and dismounting on beam; and basic vaulting. They will also work on further developing strength and flexibility.

Spring Session Schedule:

DAY TIME START DATE END DATE SESSION
Monday 6:00pm - 7:00pm June 6 September 1 Summer 1 & 2
Tuesday 4:00pm - 5:00pm June 6 September 1 Summer 1 & 2
Wednesday 6:00pm - 7:00pm June 6 September 1 Summer 1 & 2
Thursday 9:30am - 10:30am June 6 September 1 Summer 1 & 2
         
         


 

Progressive Advanced
Ages: 8+ years old
Duration: 90 minutes

Gymnasts in this class will already have excellent basics and form which will allow the class to quickly progress in skill advancement. Gymnasts will learn roundoffs and kickovers/walkovers on floor; hip circles on bars; jumping and basic tumbling on beam; intermediate vaulting skills; and an increased focus on strength, flexibility and technique.

Spring Session Schedule:

DAY TIME START DATE END DATE SESSION
Monday 5:00pm - 6:30pm June 6 September 1 Summer 1 & 2
Tuesday 4:00pm - 5:30pm June 6 September 1 Summer 1 & 2
Wednesday 5:00pm - 6:30pm June 6 September 1 Summer 1 & 2
Thursday 10:30am - 12:00pm June 6 September 1 Summer 1 & 2
         
         

 

Boys Progression 
Ages: 7+ years old
Duration: 75 minutes

Gymnasts will be introduced to tumbling on floor, rings, vault and bars. Each class will utilize the foam pit and tumble track for training. 

Spring Session Schedule:

DAY TIME START DATE END DATE SESSION
Monday 4:15pm - 5:30pm June 6 September 1 Summer 1 & 2
Wednesday 4:15pm - 5:30pm June 6 September 1 Summer 1 & 2

 

Pre-Team 
Ages: 4 - 8 years old
Duration: 90 minutes

Pre-Team is an introduction to a structured practice before joing a competition team. Listening skills are required. Practice is offered 4 days/week. Gymnasts can attend up to 3 days/week and must attend at least 2 days/week. Pre-Team will participate in approximately three meets in April and May. 

Spring Session Schedule:

DAY TIME START DATE END DATE SESSION
Monday 4:30pm - 6:00pm June 6 September 1 Summer 1 & 2
Tuesday 4:30pm - 6:00pm June 6 September 1 Summer 1 & 2
Wednesday 4:30pm - 6:00pm June 6 September 1 Summer 1 & 2
Thursday 4:30pm - 6:00pm June 6 September 1 Summer 1 & 2

 

Dance Tumbling 
Ages: 7 - 18 years old
Duration: 60 minutes

This class is intended for competitive dancers who want to increase their tumbling abilities. Gymnasts will focus on cartwheels, aerials, walkovers and handsprings. Flexibility of jumps and leaps will also be implemented. 

Spring Session Schedule:

DAY TIME START DATE END DATE SESSION
Tuesday 6:00pm - 7:00pm June 6 September 1 Summer 1 & 2

 

Achievers (Special Needs)
Ages: 5 - 18 years old
Duration: 45 minutes

Gymnasts will recieve more individual attention and cass will be adapted for each individual gymnast's needs. 

Spring Session Schedule:

DAY TIME START DATE END DATE SESSION
Monday 6:15pm - 7:00pm June 6 September 1 Summer 1 & 2

 


 

Aerial Silks

Aerial Silks - Level 1 & 2
Ages: 7 - 18 years old
Duration: 60 minutes

Level 1 and 2 aerial silks is especially designed for students with no prior knowledge, to ease in to the world of aerial. You will learn, poses, climbs, spins, flips and tricks. This class is safey taught by our certified aerial silks instructor. No experience required. Drop-ins welcome. 

Spring Session Schedule:

DAY TIME START DATE END DATE SESSION
Thursday 5:00pm - 6:00pm September 12 November 12 Fall 2022


Aerial Silks - Level 3
Ages: 7 - 18 years old
Duration: 60 minutes

Level 1 and 2 aerial silks is especially designed for students with no prior knowledge, to ease in to the world of aerial. You will learn, poses, climbs, spins, flips and tricks. This class is safey taught by our certified aerial silks instructor. No experience required. Drop-ins welcome. 

Spring Session Schedule:

DAY TIME START DATE END DATE SESSION
Sunday 4:00pm - 5:00pm September 12 November 12 Fall 2022

 

Aerial Silks - Level 4
Ages: 7 - 18 years old
Duration: 60 minutes

Level 3 aerial silks is for students who have completed the level 2 curriculum and are ready for more of a challenge. This cass will teach new skills using flexibility and strength gained from level 2. 

Spring Session Schedule:

DAY TIME START DATE END DATE SESSION
Thursday 6:00pm - 7:00pm September 12 November 12 Fall 2022

 

Aerial Silks - Level 6
Ages: 7 - 18 years old
Duration: 60 minutes

This class will focus on cleaning up technique, learning more intricate wraps and drop sequences, as well as developing a deeper understanding of aerial silks.

DAY TIME START DATE END DATE SESSION
Tuesday 6:00pm - 7:00pm September 12 November 12 Fall 2022

 

 

 

Aerial Sequencing
Ages: 8 - 18 years old
Duration: 60 minutes

Aerial Sequencing is open to students who have completed level 2. This class is meant to be a supplemental class to the leveled classes to keep students advancing in strength, flexibility, stamina and creativity in the air. Students will learn routine building and creative pathways from one move to another, seamlessly.

Spring Session Schedule:

DAY TIME START DATE END DATE SESSION
Sunday 6:00pm - 7:00pm September 12 November 12 Fall 2022

 

Mixed Apparatus: zyra, trapeze, hammock
Ages: 6+ years old
Duration: 60 minutes

This class is a chance to try all the aerial apparatuses available in Mankato.  We will be learning tricks on silks, lyra, hammock, trapeze and rope!

Spring Session Schedule:

DAY TIME START DATE END DATE SESSION
Sunday 5:00pm - 6:00pm September 12 November 12 Fall 2022

 

Aerial SIlks Open Gym
Ages: 6+ years old
Duration: 60 minutes


Spring Session Schedule:

DAY TIME START DATE END DATE SESSION
Sunday 7:00pm - 8:00pm September 12  November 12 Fall 2022
Tuesday 6:00pm - 7:00pm September 12 November 12 Fall 2022
Thursday 6:00pm - 7:00pm September 12 November 12 Fall 2022

Finanacial Assistance

Financial assistance is available through Connecting Kids. Please visit their website for eligibility and to apply for a scholarship. 

Website: https://www.connectingkidsmankato.org/

 

 

If you have questions about what class is right for your child,
please call us and we can better assist you. 

507.625.6260